# SDR 2007FA0000404

- Difficulty date: May 22, 2007
- Submitted: May 22, 2007
- Operation: General aviation
- Aircraft: N600NY
- Make and model: Israel 1124
- Aircraft serial: 231
- Engine: Garrtt TFE73131G
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERE PITTING CORROSION ON BOTH THE LT AND RT SIDES BETWEEN FRAME, STATIONS 184 AND 194 BELOW EMERGENCY ESCAPE DOORS.  BELIEVE THIS IS DUE TO WATER LEAKING AROUND THE EMERGENCY ESCAPE DOORS AND SOAKING THE SOUND DAMPENING INSULATION.  THE PITTING WAS SO BAD IT CORRODED THROUGH THE SKIN ON THE RT SIDE.  THIS CORROSION WAS FOUND DURING AN RVSM INSTALLATION WHILE WE WERE MARKING OUT THE CRITICAL REGION AROUND THE STATIC PORTS.  WE REPAIRED THE DAMAGE FOLLOWING APPROVED DATA FROM A STRUCTURAL ENGINEER AND RETURNED TO SERVICE IAW FAA FORM 8110-3.
